Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Application of the Exp-Function Method for the KP-BBM Equation and its Generalized Form
Current Issue
Volume 1, 2014
Issue 3 (July)
Pages: 17-23   |   Vol. 1, No. 3, July 2014   |   Follow on         
Paper in PDF Downloads: 42   Since Aug. 28, 2015 Views: 1889   Since Aug. 28, 2015
Authors
[1]
Jalil Manafian, University of Applied Science and Technology of IDEM, Tabriz, Iran.
[2]
Reza Shahabi, University of Applied Science and Technology of IDEM, Tabriz, Iran.
[3]
Negar Norbakhsh, Department of Applied Mathematics, , University of Tabriz, Tabriz, Iran.
[4]
Isa Zamanpour, Department of Mathematics, College of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran.
[5]
Jalal Jalali, Department of Mathematics, College of Mathematics, Ahar Branch, Islamic Azad University, Ahar, Iran.
Abstract
In this article, He’s Exp-function method (EFM) is used to construct solitary and periodic solutions of the nonlinear evolution equation. The KP–BBM equation and its generalized form are chosen to illustrate the effectiveness of this method. This method is straightforward and concise and its applications are promising. This method is developed for searching exact travelling wave solutions of the nonlinear partial differential equations. The EFM presents a wider applicability for handling nonlinear wave equations. Also, it is shown that the EFM, with the help of symbolic computation, provides a straightforward and powerful mathematical tool for solving nonlinear evolution equations.
Keywords
The Exp-Function Method, KP–BBM Equation and Its Generalized Form, Solitary and Periodic Solutions
Reference
[1]
He, J. H., 2006. Non-perturbative method for strongly nonlinear problems. Dissertation, De-Verlag im Internet GmbH, Berlin.
[2]
He, J.H. and X.H. Wu, 2006. Exp–function method for nonlinear wave equations, Chaos, Solitons Fractals, 30: 700-708.
[3]
X.H. Wu, J.H. He, Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method, Comput. Math. Appl, 54 (2007) 966-986.
[4]
He, J.H. and M.A. Abdou, 2007. New periodic solutions for nonlinear evolution equations using Exp–function method, Chaos Solitons Fractals, 34: 1421-1429.
[5]
Abdou, M.A., 2008. Generalized solitonary and periodic solutions for nonlinear partial differential equations by the Exp–function method, Nonlinear Dyn, 52: 1-9.
[6]
Boz, A. and A. Bekir, 2008. Application of Exp–function method for (3+1)-dimensional nonlinear evolution equations, Comput. Math. Appl, 56: 1451-1456.
[7]
Chun, C., 2008. Solitons and periodic solutions for the fifth-order KdV equation with the Expfunction method, Phys. Lett., 372: 2760-2766.
[8]
Wazwaz, A.M., 2008. Solitary wave solutions of the generalized shallow water wave (GSWW) equation by Hirota’s method, tanh-coth method and Exp-function method, Appl. Math. Comput., 202: 275-286.
[9]
Wu, X.H. and J.H. He, 2008. Exp-function method and its application to nonlinear equations, Chaos Solitons Fractals, 38: 903-910.
[10]
Wu, X.H. and J.H. He, 2007. Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method, Comput. Math. Appl., 54: 966-986.
[11]
Zhang, S., 2008. Application of Exp-function method to high-dimensional nonlinear evolution equation, Chaos Solitons Fractals, 38: 270-276.
[12]
Manafian Heris, J. and M. Bagheri, 2010. Exact Solutions for the Modified KdV and the Generalized KdV Equations via Exp-Function Method, J. Math. Extension, 4: 77-98.
[13]
Ablowitz, M.J. and P.A. Clarkson, 1991. Solitons, nonlinear evolution equations and inverse scattering, Cambridge: Cambridge University Press.
[14]
Hirota, R., 2004. The Direct Method in Soliton Theory, Cambridge Univ. Press.
[15]
Wazwaz, A. M., 2007. Multiple-soliton solutions for the KP equation by Hirota’s bilinear method and by the tanh-coth method, Appl. Math. Comput., 190: 633-640.
[16]
Dehghan, M., J. Manafian and A. Saadatmandi, 2010. The solution of the linear fractional partial differential equations using the homotopy analysis method, Z. Naturforsch, 65a: 935-949.
[17]
Dehghan, M., J. Manafian and A. Saadatmandi, 2010. Solving nonlinear fractional partial differential equations using the homotopy analysis method, Num. Meth. Partial Differential Eq. J., 26: 448-479.
[18]
He, J. H., 1999. Variational iteration method a kind of non-linear analytical technique: some examples, Int. J. Nonlinear Mech., 34: 699-708.
[19]
Dehghan, M., J. Manafian and A. Saadatmandi, 2010. Application of semi–analytic methods for the Fitzhugh–Nagumo equation, which models the transmission of nerve impulses, Math. Meth. Appl. Sci., 33: 1384-1398.
[20]
Dehghan M. and M. Tatari, 2007. Solution of a semilinear parabolic equation with an unknown control function using the decomposition procedure of Adomian, Numer Methods Partial Differential Eq., 23: 499-510.
[21]
Dehghan, M. and J. Manafian, 2009. The solution of the variable coefficients fourth–order parabolic partial differential equations by homotopy perturbation method, Z. Naturforsch, 64a: 420-430.
[22]
Yusufo ǧlu, E., A. Bekir and M. Alp, 2008. Periodic and solitary wave solutions of Kawahara and modified Kawahara equations by using Sine-Cosine method, Chaos Solitons Fractals, 37: 1193-1199.
[23]
Wazwaz, A. M., 2006. Travelling wave solutions for combined and double combined sine-cosine-Gordon equations by the variable separated ODE method, Appl. Math. Comput., 177: 755-760.
[24]
Zhang, J.L., M.L. Wang, Y.M. Wang and Z.D. Fang, 2006. The improved F-expansion method and its applications, Phys. Lett. A., 350: 103-109.
[25]
Dai, C.Q. and J.F. Zhang, 2006. Jacobian elliptic function method for nonlinear differentialdifference equations, Chaos Solitons Fractals, 27: 1042-1049.
[26]
Fan, E. and J. Zhang, 2002. Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. Lett. A., 305: 383-392.
[27]
Fan, E., 2000. Extended tanh-function method and its applications to nonlinear equations, Phys. Lett. A., 277: 212-218.
[28]
Bai, C. L. and H. Zhao, 2006. Generalized extended tanh-function method and its application, Chaos Solitons Fractals, 27: 1026-1035.
[29]
Menga, X. H., W. J. Liua, H. W. Zhua, C. Y. Zhang and B. Tian, 2008. Multi-soliton solutions and a Bäcklund transformation for a generalized variable-coefficient higher-order nonlinear Schrödinger equation with symbolic computation, Phys. A., 387: 97-107.
[30]
Lu, X., H. W. Zhu, X. H. Meng, Z. C. Yang and B. Tian, 2007. Soliton solutions and a Bäcklund transformation for a generalized nonlinear Schr¨odinger equation with variable coefficients from optical fiber communications, J. Math. Anal. Appl., 336: 1305-1315.
[31]
Micu, S., 2005. On the controllability of the linearized Benjamin-Bona-Mahony equation, SIAM J Control Optim., 29: 1677-1696.
[32]
Bona, J., 1981. On solitary waves and their role in the evolution of long waves. Applications of nonlinear analysis, Boston, MA: Pitman.
[33]
Wazwaz, A. M., 2008. The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations, Chaos Solitons Fractals, 38: 1505 -1516.
[34]
Wazwaz, A. M., 2005. Exact solutions of compact and noncompact structures for the KP-BBM equation, Appl. Math. Comput., 169: 700-712.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved